MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference: (b)(4).According to the complaint, the customer reported that on (b)(6) 2026, at 19:20, a blood gas analysis on the blood gas analyzer abl800 flex analyzer (serial number (b)(6)) was completed for the pediatric patient.The reported results showed potassium (k) of 2.5 mmol/l and sodium (na) of 117 mmol/l.The patient was immediately assessed and showed no signs of cardiac arrhythmia, seizures, or other abnormal manifestations.Compared with the blood gas results at 06:35 the same morning (k 3.4 mmol/l, na 132 mmol/l), the values differed significantly.An urgent repeat biochemical electrolyte test was ordered immediately.In the meantime, low-dose hypertonic sodium and potassium citrate supplementation were initiated.At 20:39, the biochemical electrolyte results were reported as k 3.9 mmol/l and na 134 mmol/l, and hypertonic sodium and potassium citrate supplementation were immediately discontinued.
 
Additional Manufacturer Narrative
Radiometer have requested data logs and service dumps, but were not provided.Hence the root cause remains unknown.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
bernarda radoncic
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24907803
Report Number3002807968-2026-00049
Device Sequence Number9799899
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R2128N006
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown